# SDR DALA2024101110003

- Difficulty date: October 7, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 80,497 hours, 10,359 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Oxygen Box
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 JUMPSEAT 113 (L4 DOOR) O2 BOX DAMAGED. CORRECTIVE ACTION: R/R L4 JUMPSEAT O2 BOX PER A330 AMM 35-21. OPS CHECK GOOD. (6628842)
